# SDR HALA0300647

- Difficulty date: July 22, 2003
- Submitted: August 12, 2003
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Engine: Pwa PW4060
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pseu
- Condition: Inoperative
- Location: Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRAILING EDGE FLAP LIGHT ON.  FLAPS SELECTED TO 5 DEGREES, FLAPS ONLY EXTENDED TO 1 DEGREE.  PSEU CODE 27-81041.  REPLACED NR 1 OUTBOARD RDVT IAW MM 27-31-11 OPS CHECK FLAP/SLAT OK.
